Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

Raw patch on penis, burning sensation. Prescribed Doxy and Neosporin. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I have a raw patch on the shaft of my Penis. I had a burning sensation in teh head of my penis that would come and go. I went to the doctor but due to where i am stationed i could not get tested. The doc. gave me a shot of something and 7 day cycle of doxiclyine. The buring sensation is gone but the raw skin isn't seeming to heal. He told me to use Neosporin and keep it dry, but it's not working. What should i do?
Posted Sun, 15 Apr 2012 in Penis Problems
Answered by Dr. Gaurang Krishna 32 minutes later

Thanks for your query.

We can proceed forward only after seeing a picture of the lesion you have.
You may post it using the report upload feature on the right hand side of the query page.

To give a better opinion I would also like you to answer the following questions:
1. Did you have sex (protected or unprotected) before the burning started.
2. Did you notice any blisters on the head?

Awaiting your response. Till then, continue using neosporin.
Above answer was peer-reviewed by
Follow-up: Raw patch on penis, burning sensation. Prescribed Doxy and Neosporin. What should I do? 57 minutes later
I have no way of uploading a pict of the raw spot. i did have sex before but i had been in country for 2.5 months when this problem started. I have not noticed any blisters on the head nor have i experenced any burnig while peeing. Sorry again for not being able to provide a photo.
Answered by Dr. Gaurang Krishna 2 days later

Thanks for reverting and apologize for replying late.

In that case, use a mild steroid+antibiotic cream twice daily for 2 weeks. You can get it prescribed by your physician. You will be definitely benefited with it.

And yes, try to keep the area dry. Do not apply anything except the cream I suggested.
You may wash the area with tap water.

Hope, this helps to solve your query. Please accept my answer in case you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor